# SDR USAASB95013

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IND - FLIGHT NR 0133 - RIGHT ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED AND B-SYSTEM HYDRAULIC QUANTITY DROPPED TO ONE QUARTER.  FLIGHT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND SERVICED HYDRAULICS.  OPS/LEAK CHECKED GOOD.  (M)
